JournalszaaVol. 9, No. 4pp. 361–377

Asymptotische Entwicklungen der konfluenten hypergeometrischen Funktionen U(a,b,z)U(a, b, z) und M(a,b,z)M (a, b, z) für große Werte von bb und zz

  • Hans-Joachim Schell

    Technische Universität Chemnitz, Germany
Asymptotische Entwicklungen der konfluenten hypergeometrischen Funktionen $U(a, b, z)$ und $M (a, b, z)$ für große Werte von $b$ und $z$ cover
Download PDF

Abstract

Asymptotic expansions are derived for the confluent hypergeometric functions U(a,b,z)U (a, b, z) and M(a,b,z)M(a, b, z), holding for large real values of bb and z=yb(a>0,y>0z = yb (a > 0, y > 0, fixed). The cases y<1y < 1 and y>1y > 1 are investigated. The results include the asymptotic expansions für bb \to \infty, zz fixed, and the well-known expansions when zz \to \infty, bb fixed.

Cite this article

Hans-Joachim Schell, Asymptotische Entwicklungen der konfluenten hypergeometrischen Funktionen U(a,b,z)U(a, b, z) und M(a,b,z)M (a, b, z) für große Werte von bb und zz. Z. Anal. Anwend. 9 (1990), no. 4, pp. 361–377

DOI 10.4171/ZAA/408